# SDR DALA2024041104292

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,820 hours, 30,388 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 CRACK BRACKET TELESCOPIC DUCT INBOARD OB FIXED LEADING EDGE ON LH WING. CORRECTIVE ACTION: REPLACED BRACKET AND FASTENERS ON TELESCOPIC DUCT INBOARD OB FIXED LEADING EDGE ON LH WING AS PER A319 SRM 51-72-11-001. (0287144)
